Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Jones polynomials, volume and essential knot surfaces: a survey

Tom 100 / 2014

David Futer, Efstratia Kalfagianni, Jessica S. Purcell Banach Center Publications 100 (2014), 51-77 MSC: 57M25, 57M50, 57N10. DOI: 10.4064/bc100-0-3

Streszczenie

This paper is a brief overview of recent results by the authors relating colored Jones polynomials to geometric topology. The proofs of these results appear in the papers [18, 19], while this survey focuses on the main ideas and examples.

Autorzy

  • David FuterDepartment of Mathematics
    Temple University
    Philadelphia, PA 19122, USA
    e-mail
  • Efstratia KalfagianniDepartment of Mathematics
    Michigan State University
    East Lansing, MI 48824, USA
    e-mail
  • Jessica S. PurcellDepartment of Mathematics
    Brigham Young University
    Provo, UT 84602, USA
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek